# SDR CA050503009

- Difficulty date: March 22, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 6,901 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: R5A5AD1
- Condition: Failed
- Location: Fuel Injector
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT AFTER TAKEOFF, A HIGH FUEL PRESSURE READING ON THE LT ENGINE WAS NOTICED (NEEDLE TO THE REDLINE).  REDUCED POWER/CALLED ATC/RETURNED FOR LANDING. (SUSPECT CLOGGED FUEL INJECTOR NOZZLE.)
